Read by QxMD icon Read

depakote hepatitis

Khadija H Chaudrey, Tarik B Naser, Ashley Steinberg, Kuntal D Avashia, Mehdi Nouri-Kolouri, Sara Asadi, Shumaila I Irshad Khan, Muhammad Ihsan
Depakote-induced hepatotoxicity has been well established as an adverse effect, and periodic monitoring of drug level is often required. Depakote-induced hepatotoxicity mostly occurs at supratherapeutic drug level. Rarely, an idiosyncratic response is triggered, and hepatotoxicity can occur at the therapeutic drug level mostly in chronic users. Here, we describe a rare case of idiosyncratic depakote-induced hepatotoxicity. A 25-year-old female with non-insulin-dependent diabetes mellitus, hypothyroidism, seizure disorder, and Dandy Walker Syndrome presented with an unwitnessed seizure and altered mental status...
November 2012: American Journal of Therapeutics
Fetch more papers »
Fetching more papers... Fetching...
Read by QxMD. Sign in or create an account to discover new knowledge that matter to you.
Remove bar
Read by QxMD icon Read

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"